English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On distinct finite covers of 3-manifolds

MPS-Authors
/persons/resource/persons235267

Friedl,  Stefan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235962

Park,  JungHwan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235983

Petri,  Bram
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236053

Ray,  Arunima
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1807.09861.pdf
(Preprint), 387KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Friedl, S., Park, J., Petri, B., Raimbault, J., & Ray, A. (2021). On distinct finite covers of 3-manifolds. Indiana University Mathematics Journal, 70(2), 809-846. doi:10.1512/iumj.2021.70.8357.


Cite as: https://hdl.handle.net/21.11116/0000-0008-B113-A
Abstract
Every closed orientable surface S has the following property:
any two connected finite covers of S of the same degree are homeomorphic
(as spaces). In this, paper we give a complete classification
of compact 3-manifolds with empty or toroidal boundary which have
the above property. We also discuss related group-theoretic questions.